# SDR SWAA2019013129005

- Difficulty date: January 4, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 62,452 hours, 36,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5400
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICALLY DAMAGED AT BS 520, LBL 25.  R&R SEAT TRACK IAW SRM & DWG.
